RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Azanov, Valentin Mikhailovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:1900
Abstract pages:1485
Full texts:163
References:133
Candidate of physico-mathematical sciences
   
Main publications:
  1. Azanov V.M., “Optimalnoe upravlenie lineinoi diskretnoi sistemoi po kriteriyu veroyatnosti”, Avtomatika i telemekhanika, 2014, № 10, 39–51

http://www.mathnet.ru/eng/person104743
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:azanov.v-m

Publications in Math-Net.Ru
2019
1. V. M. Azanov, Yu. S. Kan, “Refined estimation of the Bellman function for stochastic optimal control problems with probabilistic performance criterion”, Avtomat. i Telemekh., 2019, 4,  53–69  mathnet  elib
2. V. M. Azanov, Yu. S. Kan, “On optimal retention of the trajectory of discrete stochastic system in tube”, Avtomat. i Telemekh., 2019, 1,  38–53  mathnet  elib; Autom. Remote Control, 80:1 (2019), 30–42  isi  scopus
2018
3. V. M. Azanov, Yu. S. Kan, “Bilateral estimation of the Bellman function in the problems of optimal stochastic control of discrete systems by the probabilistic performance criterion”, Avtomat. i Telemekh., 2018, 2,  3–18  mathnet  elib; Autom. Remote Control, 79:2 (2018), 203–215  isi  scopus
2017
4. V. M. Azanov, Yu. S. Kan, “Design of optimal strategies in the problems of discrete system control by the probabilistic criterion”, Avtomat. i Telemekh., 2017, 6,  57–83  mathnet  elib; Autom. Remote Control, 78:6 (2017), 1006–1027  isi  scopus
2016
5. V. M. Azanov, M. V. Buyanov, D. N. Gaynanov, S. V. Ivanov, “Algorithm and software development to allocate locomotives for transportation of freight trains”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:4 (2016),  73–85  mathnet  isi  elib
2014
6. V. M. Azanov, “Optimal control for linear discrete systems with respect to probabilistic criteria”, Avtomat. i Telemekh., 2014, 10,  39–51  mathnet; Autom. Remote Control, 75:10 (2014), 1743–1753  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020